Alert archive / Arkansas / Flash Flood Warnings in 2017
Flash Flood Warning 18, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 30, 2017, 2:12 AM CDT for 15 counties in Arkansas. It was in force for 4 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 2:12 AM CDT (07:12 UTC)
- Expired
- Apr 30, 2017, 6:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Independence County, AR, Jackson County, AR, Lonoke County, AR, Perry County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Van Buren County, AR, White County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 25 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 2:21 AM CDT | FLASH FLOOD | Woodlawn Addition, AR | HIGHWAY 5 NORTH OF MOUNTAIN SPRINGS FLOODED |
| Apr 30, 2:25 AM CDT | FLASH FLOOD | Kingwood Addition, AR | HIGHWAY 321 AND HIGHWAY 89 FLOODED. |
| Apr 30, 2:27 AM CDT | FLASH FLOOD | 1 Nne Woodlawn, AR | HIGHWAY 31 FLOODED WITH SWIFT MOVING WATER OVER THE ROAD |
| Apr 30, 4:50 AM CDT | FLASH FLOOD | 1 S N Little Rock Arpt, AR | MINOR STREET FLOODING WAS OCCURRING IN PORTIONS OF INDIAN HILLS. |
| Apr 30, 4:50 AM CDT | FLASH FLOOD | 2 Se Pangburn, AR | CROOK ROAD WAS FLOODED...WITH WATER IN SOME RESIDENCES. |
| Apr 30, 4:50 AM CDT | FLASH FLOOD | Judsonia, AR | MULTIPLE WATER RESCUES WERE ONGOING DUE TO FLASH FLOODING. |
| Apr 30, 4:50 AM CDT | FLASH FLOOD | Rose Bud, AR | 20-30 FEET OF SAINT MARYS CHURCH ROAD WAS WASHED OUT. |
| Apr 30, 4:55 AM CDT | FLASH FLOOD | 5 Se Rose Bud, AR | A BRIDGE WAS WASHED OUT ON FOSTER ROAD. |
| Apr 30, 5:00 AM CDT | FLASH FLOOD | 3 Nw Cabot, AR | SEVERAL ROADS ARE UNDER WATER. |
| Apr 30, 5:38 AM CDT | FLASH FLOOD | Lonoke, AR | MANY ROADS THROUGHOUT THE COUNTY ARE UNDER WATER. THE SHERIFFS OFFICE WAS DISCOURAGING TRAVEL IN THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.6
The text
As transmitted.
008
WGUS54 KLZK 300712
FFWLZK
ARC023-029-045-051-053-063-067-085-105-117-119-125-141-145-149-
301115-
/O.NEW.KLZK.FF.W.0018.170430T0712Z-170430T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
212 AM CDT SUN APR 30 2017
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Southwestern Independence County in north central Arkansas...
Northwestern Prairie County in central Arkansas...
Southeastern Van Buren County in north central Arkansas...
Northwestern Lonoke County in central Arkansas...
Northeastern Grant County in central Arkansas...
South central Yell County in central Arkansas...
Perry County in central Arkansas...
Southwestern Jackson County in eastern Arkansas...
Cleburne County in north central Arkansas...
Conway County in central Arkansas...
Faulkner County in central Arkansas...
White County in central Arkansas...
Northwestern Garland County in central Arkansas...
Central Saline County in central Arkansas...
Pulaski County in central Arkansas...
* Until 615 AM CDT
* At 209 AM CDT, local law enforcement reported flooding along a
line extending from Benton to Heber Springs. Over three inches of
rain have already fallen. Flash flooding is already occurring
across the warned area with water in many homes and a portion of
Interstate 30 closed due to flooding. Although rain may have
stopped across the warned area...it will take a while for any high
water to run off.
* Some locations that will experience flooding include...
Little Rock... North Little Rock...
Conway... Benton...
Sherwood... Jacksonville...
Cabot... Searcy...
West Little Rock... Maumelle...
Bryant... Downtown Little Rock...
Heber Springs... Morrilton...
Lonoke... Perryville...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Beebe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3537 9138 3538 9142 3536 9141 3537 9144
3533 9142 3457 9208 3449 9217 3449 9221
3442 9224 3460 9270 3473 9267 3478 9280
3467 9326 3478 9343 3518 9289 3517 9286
3522 9283 3571 9194 3571 9183 3542 9134
$$
65What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:42 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 30, 12:42 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1242 AM CDT Sun Apr 30 2017 .AVIATION... Numerous showers and thunderstorms with heavy rain will continue across much of the area into the morning. The cold front will move through the state today and rain will taper off behind the front. Mainly MVFR and IFR conditions are expected into the morninig. VFR conditions will return by Sunday evening. && .PREV DISCUSSION...(ISSUED 834 PM CDT Sat Apr 29 2017 ) AVIATION...30/00z Taf Cycle Convection wl cont to increase in areal coverage later this evening and durg the overnight hours. VFR/MVFR conds wl prevail outside of convection, with persistent storms producing IFR conds at times. Assocd CDFNT wl push EWD acrs AR later on Sun with improving conds as drier air advects into the region. /44/ PREV DISCUSSION...(ISSUED 312 PM CDT Sat Apr 29 2017) SHORT TERM...Tonight Through Sunday Surface low pressure was anchored over north central Texas this afternoon, with a stationary boundary stretching northeast into eastern Oklahoma and northwestern Arkansas. Ascent across this region has led to a dramatic increase in convection this afternoon, with numerous showers and thunderstorms noted across western, northwestern, and even north central Arkansas. Observed rainfall rates have been in the 1.50 inch per hour range so far in the heavier bands, with Highfill receiving over 2 inches between 17z-19z. Flash flooding has already become a concern, with saturated soils and heavy rains leading to several water rescues in the Fayetteville and Rogers areas already today. Widespread 2-4 inch accumulations still appear likely across central and northern Arkansas through the remainder of today and tonight. This initial push of convection will be followed by a second round later tonight as stronger forcing for ascent moves in ahead of the upper low that will be approaching. As such, locally heavier amounts will not be out of the question. Storm motions, whether this afternoon, or with the cold front later tonight, will be roughly parallel to the lines of convection so training cells and resultant flash flooding will be an issue. Models are still insistent on a PWAT plume of roughly 2" along the cold front later tonight. In addition to northern Arkansas, suspect there will be a considerable flash flooding threat in southern and southeastern Arkansas tonight along the cold front as it moves through. The other concern will be severe storms. The special release 18z sounding shows and uncapped environment with considerable CAPE in place, on the order of 3,700 J/kg. Any storms that do develop this afternoon and evening will certainly have plenty of instability to work with. The limiting factor will be shear as it pertains to organized convection. Thus through this evening large hail and damaging winds will be the primary threat in addition to flash flooding. While shear isn't the best this afternoon, it will improve this evening and tonight ahead of the cold front as the low level jet kicks in. Model soundings suggest convection for central and southern Arkansas will still be surface-based, so the threat of severe storms will remain well into the evening and overnight hours. By daybreak Sunday morning, the cold front will be in central to eastern Arkansas and working its way eastward. Some convection will lag the front but the risk of any strong to severe storms will be nearly over with by daybreak I believe. LONG TERM...Sunday night Through Saturday On Sunday night, the cold front will be moving south and east of the area, with cooler air moving in behind it. As the closed upper low passes north of the area, there will be some wraparound cloud cover but this should clear out Monday, with the beginning of the week being fairly pleasant. Speaking of the front, as it hits nearly parallel upper flow to the south of the state, it will stall out. As an upper trough digs down into the Rockies, the flow will amplify again, and this will push the boundary back to the north as a warm front around Tuesday. The front looks to stall out somewhere over Arkansas, with several waves moving through and interacting with it. This will make showers and thunderstorms a good possibility through the end of the week. By late in the week, surface low pressure will form along the front, which will give it momentum. Of course, it looks like there will be a cutoff upper low dropping down into the southern plains into possibly the Arklatex region which would also give it a push. && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT this evening FOR Arkansas- Bradley-Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Lincoln-Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp- White-Woodruff. Flash Flood Watch through this evening FOR Arkansas-Baxter-Boone- Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha- Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard- Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe- Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski- Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. && Aviation...51
Hazardous weather outlook, Apr 29, 11:02 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook...Updated National Weather Service Little Rock AR 1102 PM CDT Sat Apr 29 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 1102 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Numerous showers and thunderstorms...some severe...will continue through tonight. Damaging winds and large hail are the main threats. Isolated tornadoes will also be possible with the cold front. With a very moist atmosphere, very heavy rain will be seen through the night in most areas. 1 to 3 inches are expected in the south with 3 to 6 inches elsewhwhere...with isolated higher amounts. These heavy rain amounts will lead to flash flooding and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain. Winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Local storm report, Apr 30, 1:30 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND DMG GEORGETOWN 35.13N 91.45W
04/30/2017 WHITE AR AMATEUR RADIO
TREES AND POWERLINES DOWN IN GEORGETOWN... INCLUDING A
TREE DOWN ON A HOME.
&&
MBROWNLocal storm report, Apr 30, 1:36 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
136 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND DMG MALVERN 34.36N 92.81W
04/29/2017 HOT SPRING AR AMATEUR RADIO
TREE DOWN ON A HOME IN MALVERN
&&
MBROWNLocal storm report, Apr 30, 1:45 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG SULPHUR ROCK 35.75N 91.50W
04/29/2017 INDEPENDENCE AR AMATEUR RADIO
TREE DOWN ON A HOME IN SULPHUR ROCK.
&&
MBROWNLocal storm report, Apr 30, 1:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
149 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG GLEN ROSE 34.46N 92.73W
04/29/2017 HOT SPRING AR AMATEUR RADIO
POWERLINES DOWN AROUND GLEN ROSE
&&
MBROWNSpecial weather statement, Apr 30, 1:58 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
158 AM CDT SUN APR 30 2017
ARZ044>047-055>057-300745-
Pulaski AR-Grant AR-Monroe AR-Lonoke AR-Arkansas AR-Prairie AR-
Jefferson AR-
158 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WOODRUFF...
PRAIRIE...LONOKE...NORTHEASTERN GRANT...NORTHWESTERN MONROE...
JEFFERSON...SOUTHEASTERN PULASKI AND NORTHWESTERN ARKANSAS COUNTIES
UNTIL 245 AM CDT...
At 158 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Humnoke to near England to Hensley Island
to near Warbritton. Movement was northeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Pine Bluff... Sheridan...
Lonoke... Hazen...
De Valls Bluff... White Hall...
England... Carlisle...
Redfield... Altheimer...
Humphrey... Fredonia...
Humnoke... Keo...
Barrettsville... Estes...
Toltec Mounds State Park... McCreanor...
Orion... Stuttgart Municipal Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3467 9141 3412 9198 3428 9247 3492 9179
3497 9140 3487 9133
TIME...MOT...LOC 0658Z 227DEG 42KT 3459 9181 3449 9192 3445 9207 3429
9198
62Local storm report, Apr 30, 2:08 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
208 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL MOUNTAIN HOME 36.34N 92.38W
04/29/2017 E1.00 INCH BAXTER AR STORM CHASER
&&
MBROWNThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:21 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:46 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 18 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:35 AM CDT | Tornado Warning | LZK | White, Woodruff | 25 min |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:22 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more | 3 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 11:07 AM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.